Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007, Article ID 81934, 9 pages
http://dx.doi.org/10.1155/2007/81934
Research Article

Some Local Asymptotic Laws for the Cauchy Process on the Line

Department of Mathematics, Abia State University, Uturu, Nigeria

Received 22 September 2006; Revised 19 January 2007; Accepted 9 May 2007

Copyright © 2007 A. Chukwuemeka Okoroafor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. J. Taylor, “The measure theory of random fractals,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 100, no. 3, pp. 383–406, 1986. View at Zentralblatt MATH · View at MathSciNet
  2. Y. Xiao, “Random fractals and Markov processes,” in Fractal Geometry and Applications: A Jubilee of Benoît Mandelbrot—Part 2, M. L. Lapidus and M. van Frankenhuijsen, Eds., vol. 72 of Proceedings of Symposia in Pure Mathematics, pp. 261–338, American Mathematical Society, Providence, RI, USA, 2004. View at Zentralblatt MATH · View at MathSciNet
  3. S. J. Taylor and C. Tricot, “Packing measure, and its evaluation for a Brownian path,” Transactions of the American Mathematical Society, vol. 288, no. 2, pp. 679–699, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. C. Okoroafor and O. O. Ugbebor, “Lower asymptotic behaviour of the sojourn time for a stable process,” in Contemporary Stochastic Analysis (Ibadan, 1989), G. O. S. Ekhaguere, Ed., pp. 109–126, World Scientific, River Edge, NJ, USA, 1991. View at MathSciNet
  5. W. E. Pruitt and S. J. Taylor, “Packing and covering indices for a general Lévy process,” Annals of Probability, vol. 24, no. 2, pp. 971–986, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Fristedt, “Sample functions of stochastic processes with stationary, independent increments,” in Advances in Probability and Related Topics, Vol. 3, pp. 241–396, Marcel Dekker, New York, NY, USA, 1974. View at Zentralblatt MATH · View at MathSciNet
  7. E. A. Perkins and S. J. Taylor, “Uniform measure results for the image of subsets under Brownian motion,” Probability Theory and Related Fields, vol. 76, no. 3, pp. 257–289, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Kochen and C. Stone, “A note on the Borel-Cantelli lemma,” Illinois Journal of Mathematics, vol. 8, pp. 248–251, 1964. View at Zentralblatt MATH · View at MathSciNet
  9. D. Ray, “Some local properties of Markov processes,” in Proceedings of the 5th Berkeley Symposium on Mathematical Statistics and Probability (Berkeley, Calif, 1965/1966), Vol. II: Contributions to Probability Theory—Part 2, pp. 201–212, University of California Press, Berkeley, Calif, USA, 1967. View at Zentralblatt MATH · View at MathSciNet
  10. J. Takeuchi and S. Watanabe, “Spitzer's test for the Cauchy process on the line,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 3, pp. 204–210, 1964. View at Zentralblatt MATH · View at MathSciNet
  11. A. C. Okoroafor and O. O. Ugbebor, “Upper rates of escape for stable process,” in Contemporary Stochastic Analysis (Ibadan, 1989), G. O. S. Ekhaguere, Ed., pp. 127–147, World Scientific, River Edge, NJ, USA, 1991. View at MathSciNet